# SDR YENA2025081400840

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 15,492 hours, 2,291 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1023, JFK-LAX. (ETOPS)  ENG 1 LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED FIRE LOOP A CORE IAW AMM 26-12-17 OPS CHK GOOF MX-4 UPDATED PLACRD REMOVED MDDR CLEARED.
